# SDR UALA2010051301624

- Difficulty date: May 13, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 33,605 hours, 8,512 cycles
- Engine: Pwa PW4060
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Spacer
- Part number: 161T113811
- Part serial: CPT0707AT1
- Condition: Missing
- Location: Mlg Wheel
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

DUE TO NR 1 TIRE TEMP RISING AFTER TAKEOFF, CREW HAD TO EXTEND AND RETRACT GEARS 2 TIMES IN ORDER TO COOL OFF THE WHEEL.  THE TIRE WAS REPLACED,  REMOVE THE TIRE IAW MM.  INSPECT GEAR AXLE FOR OVERHEAT CONDITIONS.   FOUND MISSING SPACER, IN ADDITION FOUND DAMAGED AXLE.  AXLE CHANGED IAW MM.
